Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 7, 2015, 7:08 PM CDT for Fulton County, Knox County, Illinois. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 7:08 PM CDT (00:08 UTC)
- Expired
- Jun 8, 2015, 12:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:09 PM CDT | FLOOD | 2 S Canton, IL | SIGNICANT POOLING OF WATER ON HIGHWAY 78 SOUTH OF CANTON. |
| Jun 7, 9:09 PM CDT | FLOOD | 2 S Canton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
236
WGUS53 KILX 080008
FFWILX
ILC057-095-080500-
/O.NEW.KILX.FF.W.0006.150608T0008Z-150608T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
708 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL MIDNIGHT CDT
* AT 706 PM CDT...DOPPLER RADAR INDICATED MORE THUNDERSTORMS MOVING
BACK INTO THE FULTON AND KNOX COUNTIES FROM THE WEST...PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN ARE
EXPECTED FROM THESE STORMS. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...CANTON...HAVANA...ABINGDON...KNOXVILLE...FARMINGTON...
LEWISTOWN...CUBA...AVON...YATES CITY...ST. DAVID...WILLIAMSFIELD...
FAIRVIEW...IPAVA...LONDON MILLS...MAQUON...GILSON...EAST
GALESBURG...TABLE GROVE AND DUNFERMLINE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4063 8999 4062 8988 4051 8987 4044 8991
4037 9004 4029 9007 4031 9045 4097 9044
4098 8999
$$
GOETSCH3 follow-up statements
641
WGUS73 KILX 080157
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SUN JUN 7 2015
ILC057-095-080500-
/O.CON.KILX.FF.W.0006.000000T0000Z-150608T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-KNOX-
857 PM CDT SUN JUN 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
FULTON AND SOUTHERN KNOX COUNTIES...
AT 854 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR INDICATED UP TO 2.5
INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE AREA. FLASH
FLOODING WILL REMAIN POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...CANTON...HAVANA...ABINGDON...KNOXVILLE...FARMINGTON...
LEWISTOWN...CUBA...AVON...YATES CITY...ST. DAVID...WILLIAMSFIELD...
FAIRVIEW...IPAVA...LONDON MILLS...MAQUON...GILSON...EAST GALESBURG...
TABLE GROVE AND DUNFERMLINE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4063 8999 4062 8988 4051 8987 4044 8991
4037 9004 4029 9007 4031 9045 4097 9044
4098 8999
$$
GOETSCH252
WGUS73 KILX 080307
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SUN JUN 7 2015
ILC095-080316-
/O.CAN.KILX.FF.W.0006.000000T0000Z-150608T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-
1007 PM CDT SUN JUN 7 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN KNOX COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4063 8999 4062 8988 4051 8987 4044 8991
4037 9004 4029 9007 4031 9045 4061 9044
$$
ILC057-080500-
/O.CON.KILX.FF.W.0006.000000T0000Z-150608T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-
1007 PM CDT SUN JUN 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
FULTON COUNTY...
AT 1006 PM CDT...DOPPLER RADAR INDICATED LINGERING THUNDERSTORMS
STILL MOVING OVER THE WARNED AREA. UP TO 2.5 INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING WILL REMAIN POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...HAVANA...LEWISTOWN...CUBA...ST. DAVID...IPAVA...TABLE
GROVE...DUNFERMLINE...BERNADOTTE...SMITHFIELD...BRYANT...NORRIS...
BANNER...LIVERPOOL...MARIETTA...FIATT...DUNCAN MILLS AND LITTLE
AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4063 8999 4062 8988 4051 8987 4044 8991
4037 9004 4029 9007 4031 9045 4061 9044
$$
GOETSCH469
WGUS73 KILX 080459
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 PM CDT SUN JUN 7 2015
ILC057-080509-
/O.EXP.KILX.FF.W.0006.000000T0000Z-150608T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-
1159 PM CDT SUN JUN 7 2015
...THE FLASH FLOOD WARNING FOR FULTON COUNTY WILL EXPIRE AT 1200 AM
CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4063 8999 4062 8988 4051 8987 4044 8991
4037 9004 4029 9007 4031 9045 4061 9044
$$
GOETSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:54 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 7, 6:54 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 654 PM CDT SUN JUN 7 2015 .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 5:04 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST EUREKA 40.72N 89.28W
06/07/2015 E65.00 MPH WOODFORD IL EMERGENCY MNGR
ESTIMATED 65 MPH WIND GUST IN EUREKA
&&
EJLLocal storm report, Jun 7, 5:13 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 N HAVANA 40.31N 90.06W
06/07/2015 E0.88 INCH MASON IL LAW ENFORCEMENT
&&
MILLERLocal storm report, Jun 7, 5:19 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CHENOA 40.74N 88.72W
06/07/2015 MCLEAN IL PUBLIC
TREES DOWN
&&
MILLERLocal storm report, Jun 7, 5:21 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 NW PEORIA 40.80N 89.68W
06/07/2015 E60.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 60 MPH THUNDERSTORM WIND GUST REPORTED NEAR
NORTHWOODS MALL.
0400 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
06/07/2015 E75.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 75 MPH WIND GUST.
0400 PM TSTM WND DMG 2 N PEORIA 40.77N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND TREE LIMBS BLOWN DOWN.
0400 PM TSTM WND DMG 3 N PEORIA 40.79N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
UP TO 2 FOOT DIAMETER TREES UPROOTED AND BLOWN ONTO
POWERLINES ONE HALF MILE NORTH OF US-150 ON KNOXVILLE IN
PEORIA.
0402 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TREE BLOWN DOWN OF UNKNOWN SIZE NEAR LAKE AND UNIVERSITY
0409 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 E80.00 MPH PEORIA IL EMERGENCY MNGR
0409 PM HAIL GLASFORD 40.57N 89.81W
06/07/2015 E1.75 INCH PEORIA IL EMERGENCY MNGR
0410 PM TSTM WND DMG BENSON 40.85N 89.12W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE OF UNKNOWN SIZE BLOWN DOWN ON POWERLINE IN BENSON.
0415 PM TSTM WND GST EUREKA 40.72N 89.28W
06/07/2015 E65.00 MPH WOODFORD IL EMERGENCY MNGR
ESTIMATED 65 MPH WIND GUST IN EUREKA
0415 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/07/2015 WOODFORD IL EMERGENCY MNGR
REPORTS OF TREE DAMAGE IN EUREKA WITH AN ESTIMATED 65 MPH
WIND GUST.
0416 PM TSTM WND DMG METAMORA 40.79N 89.36W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN
0419 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0419 PM TSTM WND GST 1 N GLASFORD 40.59N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0422 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TEN TO ELEVEN INCH DIAMETER TREE SNAPPED OFF...NUMEROUS
REPORTS OF TREE DAMAGE THROUGHOUT THE CITY AS WELL.
0440 PM HAIL CHENOA 40.74N 88.72W
06/07/2015 E0.75 INCH MCLEAN IL CO-OP OBSERVER
0445 PM TSTM WND DMG CHENOA 40.74N 88.72W
06/07/2015 MCLEAN IL PUBLIC
TREES DOWN
0446 PM FUNNEL CLOUD 2 N LEXINGTON 40.67N 88.78W
06/07/2015 MCLEAN IL TRAINED SPOTTER
0500 PM HAIL 1 N HAVANA 40.31N 90.06W
06/07/2015 E0.88 INCH MASON IL LAW ENFORCEMENT
&&
MILLERLocal storm report, Jun 7, 6:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S BENSON 40.84N 89.12W
06/07/2015 WOODFORD IL PUBLIC
TREE BLOWN DOWN ONTO A GARAGE.
&&
MILLERLocal storm report, Jun 7, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 WSW FOREST CITY 40.35N 89.88W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN
0502 PM TSTM WND DMG 2 E HAVANA 40.30N 90.02W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN.
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 24 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 53 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 45 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 30 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:35 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 9 hr |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.